Compact Embeddings for Weighted Orlicz-Sobolev Spaces on IRN.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 277-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence of compact embeddings between certain weighted Orlicz-Sobolev spaces, compact trace embeddings, Donaldson-Trudinger theory
@article{MAN_1987__279_3_164323,
author = {Pierre-A. Vuillermot},
title = {Compact {Embeddings} for {Weighted} {Orlicz-Sobolev} {Spaces} on {IRN.}},
journal = {Mathematische Annalen},
pages = {277--296},
year = {1987},
volume = {279},
number = {3},
zbl = {0611.46041},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164323/}
}
Pierre-A. Vuillermot. Compact Embeddings for Weighted Orlicz-Sobolev Spaces on IRN.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 277-296. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164323/